# SDR AALA20161115014

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,082 hours, 14,844 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 09751
- Condition: Failed
- Location: Lavatory
- Part time: 4,420 hours, 798 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN LAVATORY M2 SOUNDED AND A BURNING ODOR WAS DETECTED.  PASSENGER NOTED LAVATORY LIGHTS FLICKERING.  REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-13-01-024-010.  OPERATIONAL CHECKED GOOD.
